Previous |  Up |  Next


[1] Gillman, L. and M. Jerison: Rings of continuous functions. D. Van Nostrand Co., Inc., New York, 1966. MR 0116199
[2] Hardy, D. and F. Pastijn: The maximal regular ideal of the semigroup of binary relations. Czech. Math. J. 31 (1981), 194–198. MR 0611074
[3] Kuratowski, K.: Topology, Vol 1. Academic Press, New York, 1966. MR 0217751
[4] Magill, K.D., Jr.: Semigroups of continuous selfmaps for which Green’s ${D}$ and ${J}$ relations coincide. Glasgow Math. J. 20 (1979), 25–28. DOI 10.1017/S0017089500003670 | MR 0523784
[5] Magill, K.D., Jr.: Green’s equivalences and related concepts for semigroups of continuous selfmaps. Proc. Summer Conf. on Gen. Top. and App. (in honor of Mary Ellen Rudin) June 26–29, 1991, Papers on General Topology and Applications, Annals of the New York Acad. of Sci. 704 (1993), 246–268. MR 1277861 | Zbl 0807.54032
[6] Magill, K.D., Jr., and S. Subbiah: Green’s relations for regular elements of semigroups of endomorphisms. Can. J. Math. 26 (1974), 1484–1497. DOI 10.4153/CJM-1974-144-x | MR 0374309
Partner of
EuDML logo